Euro NASCAR weekend schedule at Zolder

It’s time for the finals in NASCAR Whelan Euro Series in Circuit Zolder, Belgium. # 2 Ander Vilano is the leader, #56 Nicolo Rocca (-35 p) in 2nd and #7 Romain Iannetta (-59p) in 3rd place. In ELITE 2, #67 Philipp Lietz is the leader with a small margin of 7 points. (JS)
As always, you can watch the races through live streaming – Fanschoice.tv.

Schedule Friday – Sunday at Circuit Zolder 

  • NASCAR Whelan Euro Series final at Zolder, Belgium


Circuit Zolder by Will Pittenger (CC BY-SA 3.0)

CET & US EST +6h

FRIDAY, October 2


08:30 – 10:30 (2.30 AM) Technical Inspections (in teams’ pit-boxes)
09:30 – 11:00 (3.30 AM) Drivers Registration (Race Secretariat – Race Control Center)
11:00 – 11:55 (5.00 AM) Private Practice (55 min)
13:00 – 13:30 (7.00 AM) Mandatory Driver / Crew-chief / Spotter Briefing (Briefing room)
14:05 – 14:35 (8.05-8.35 AM) ELITE 1 Practice (30 min)
14:40 – 15:10 (8.40-9.10 AM) ELITE 2 Practice (30 min)
16:45 – 17:15 (10.45-11.15 AM) ELITE 1 Final Practice (30 min)
17:20 – 17:50 (11.20-11.50 AM) ELITE 2 Final Practice (30 min)

SATURDAY, October 3


09:15 – 10:15 (3.15-4-15 AM) Technical & tires Inspections (in teams’ pit-boxes)
10:15 – 10:23 (4.15-4.23 AM) ELITE 1 Qualifying
10:27 – 10:32 (4.27-4-32 AM) ELITE 1 Superpole (Top 12 of ELITE 1 Qualifying)
10:37 – 10:45 (4.37-4.45 AM) ELITE 2 Qualifying
10:49 – 10:54 (4.49-4-54 AM) ELITE 2 Superpole (Top 12 of ELITE 2 Qualifying)
11:15 – 11:45 (5.15-5.45 AM) Tires Registration Sheet 2 return (Technical building)
12:55 (6.55 AM) Pre-grid opens (cars must park in pit-lane in front of their pit-box)
13:00 (7.00 AM) Green at Pitlane all cars go to the grid (1 lap only)
13:05 – 13:20 (7.05-7.20 AM) Grid Walk (ELITE 1&2 drivers’ autograph session on the grid)
13:20 (7.20 AM) Drivers Introduction (ELITE 1 & 2)
13:29 (7.29 AM) USA National Anthem followed by Belgian National Anthem
13:32 (7.32 AM) Drivers in their cars
13:35 (7.35 AM) Show Pompom girls on the grid
13:37 (7.37 AM) Track evacuation (except 1 crew member per car)
13:38 (7.38 AM) Introduction Grand Marshall
13:39 (7.39 AM) “Drivers Start your engines” by race Grand Marshall
13:40 (7.40 AM) Green Flag ELITE 1 Race 1 (16 laps – 64.18 km) – 1 Pace Lap
16:50 (10.50 AM) Pre-grid opens (cars must park in pit-lane in front of their pit-box)
16:52 (10.52 AM) USA National Anthem followed by Belgian National Anthem
16:55 (10.55 AM) Drivers in their cars
17:00 (11.00 AM) Green at Pitlane all cars go to the grid (1 lap only)
17:05 (11.05 AM) Show Pompom girls on the grid
17:07 (11.07 AM) Track evacuation (except 1 crew member per car)
17:08 (11.08 AM) Introduction Grand Marshall
17:09 (11.09 AM) “Drivers Start your engines” by race Grand Marshall
17:10 (11.10 AM) Green Flag ELITE 2 Race 1 (16 laps – 64.18 km) – 1 Pace Lap

SUNDAY, October 4


09:00 – 09:45 (3.00-3.45 AM) Technical & tires Inspections
09:00 – 09:45 (3.00-3.45 AM) Pit Walk (ELITE 1&2 Drivers autograph session)
11:05 (5.05 AM) Pre-grid opens
11:07 (5.07 AM) USA National Anthem followed by Belgian National Anthem
11:10 (5.10 AM)Drivers in their cars
11:15 (5.15 AM) Green at Pitlane all cars go to the grid (1 lap only)
11:20 (5.20 AM) Show Pompom girls on the grid
11:22 (5.22 AM) Track evacuation (except 1 crew member per car)
11:23 (5.23 AM) Introduction Grand Marshall
11:24 (5.24 AM) “Drivers Start your engines” by race Grand Marshall
11:25 (5.25 AM) Green Flag ELITE 2 Race 2 (16 laps – 64.18 km) – 1 Pace Lap
15:55 (9.55 AM) Pre-grid opens (cars must park in pit-lane in front of their pit-box)
15:00 (9.00 AM) Green at Pitlane all cars go to the grid (1 lap only)
15:05 – 15:35 (9.00-9.35 AM) Grid Walk (ELITE 1&2 drivers’ autograph session on the grid)
15:10 (9.10 AM) ELITE 2 Season prize giving on the podium
15:35 (9.35 AM) Drivers Introduction (ELITE 1 & 2)
15:44 (9.44 AM) USA National Anthem followed by Belgian National Anthem
15:47 (9.47 AM) Drivers in their cars
15:50 (9.50 AM) Show Pompom girls on the grid
15:52 (9.52 AM) Track evacuation (except 1 crew member per car)
15:53 (9.53 AM) Introduction Grand Marshall
15:54 (9.54 AM) “Drivers Start your engines” by race Grand Marshall
15:55 (9.55 AM) Green Flag ELITE 1 Race 2 (16 laps – 64.18 km) – 1 Pace Lap
16:30 (10.30 AM) ELITE 1 Season prize giving on podium.
17:00 (11.00 AM) Season ending Cocktail at the NWES suite.

Leave a Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.